Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 464, NWS Austin/San Antonio, TX

August 16, 2007Gillespie County, Kendall County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Aug 16, 2007, 4:33 PM CDT for Gillespie County, Kendall County, Kerr County, Texas. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 16, 2007, 4:33 PM CDT (21:33 UTC)
Expired
Aug 16, 2007, 10:30 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties Gillespie County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 5:15 PM CDTHEAVY RAIN 1.716 Wsw Boerne, TXONE HOUR RAINFALL.
Aug 16, 5:30 PM CDTHEAVY RAIN 4.762 E Boerne, TXSINCE 8AM. MANY ROADS FLOODED.
Aug 16, 5:45 PM CDTHEAVY RAIN 1.646 Wsw Boerne, TX30 MINUTE RAINFALL. TOTAL SINCE 7AM 5.84 INCHES.
Aug 16, 6:00 PM CDTHEAVY RAIN 0.895 Ssw Kendalia, TXONE HOUR RAINFALL. TOTAL SINCE 7AM 2.51 INCHES. MINOR FLOODING.
Aug 16, 6:45 PM CDTHEAVY RAIN 1.115 Ssw Kendalia, TXRAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
Aug 16, 6:55 PM CDTHEAVY RAIN 0.921 Sse Boerne, TXRAINFALL IN 55 MINUTES.
Aug 16, 9:56 PM CDTHEAVY RAIN 4Ingram, TXMAJOR FLOODING IN KERRVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
883 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 162136
FFWEWX
TXC171-259-265-170330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 PM CDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GILLESPIE COUNTY...
  THIS INCLUDES THE CITY OF FREDERICKSBURG...
  KENDALL COUNTY...
  THIS INCLUDES THE CITIES OF...COMFORT...BOERNE...
  KERR COUNTY...
  THIS INCLUDES THE CITY OF KERRVILLE...

* UNTIL 1030 PM CDT

* AT 427 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
  FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES 
  SOUTHEAST OF BANDERA TO 12 MILES NORTHWEST OF UNIVERSAL 
  CITY...MOVING NORTHWEST AT 10 MPH.  RAINFALL RATES ARE NEAR 5 
  INCHES AN HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WALNUT GROVE...NELSON CITY...KENDALIA...WELFARE...CENTER POINT...
  WARING...SISTERDALE...CYPRESS CREEK...KERRVILLE STATE PARK...
  INGRAM...BANKERSMITH...WALTONIA...GRAPETOWN...HUNT...LUCKENBACH...
  LBJ STATE PARK...STONEWALL...BLUMENTHAL...CAIN CITY...ROCKY HILL...
  KERR WILDLIFE MGMT AREA...MOUNTAIN HOME...TIVYDALE...WILLOW CITY...
  HARPER...ECKERT...CRABAPPLE AND HILLTOP

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD 
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN
AROUND DONT DROWN.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2994 9958 2993 9914 2974 9876 2995 9845
      3012 9862 3050 9866 3038 9951

$$
2 follow-up statements
000 
WGUS74 KEWX 162234
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 PM CDT THU AUG 16 2007

TXC171-259-265-170330-
GILLESPIE TX-KERR TX-KENDALL TX-
527 PM CDT THU AUG 16 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
KENDALL...KERR AND GILLESPIE COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT HEAVY RAINS PRODUCING FLASH FLOODING.  THESE RAINS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF KREUTZBERG 
TO 9 MILES SOUTHWEST OF BOERNE...OR ALONG A LINE EXTENDING FROM 12 
MILES EAST OF BOERNE TO 9 MILES SOUTHWEST OF BOERNE...MOVING 
NORTHWEST AT 30 MPH. HOWEVER, A LINE OF HEAVY RAINS IS DEVELOPING 
FROM BERGHEIM TO COMFORT WITH RAINFALL RATES NEAR 3 INCHES AN HOUR.  
AN ADDITIONAL 4 TO 8 INCHES OF RAIN COULD FALL ACROSS GILLESPIE, 
KERR AND KENDALL COUNTIES BY 1030 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALNUT 
GROVE...NELSON CITY...WELFARE...SISTERDALE...WARING...STONEWALL 
...LUCKENBACH...COMFO RT...CENTER POINT...BLUMENTHAL... 
BANKERSMITH... GRAPETOWN...CAIN CITY...ROCKY HILL...WILLOW 
CITY...CYPRESS CREEK...ECKERT...FREDERICKSBURG...KERRVILLE STATE 
PARK...KERRVILLE...CRABAPPLE...HILLTOP...INGRAM...WALTONIA...
HUNT...TIVYDALE...MOUNTAIN HOME AND HARPER.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD 
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED 
AREAS...ESPECIALLY AT NIGHT.  TURN AROUND DONT DROWN. THE LIFE YOU 
SAVE WILL BE YOUR OWN. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL 
NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2994 9958 2993 9914 2974 9876 2995 9845
      3012 9862 3050 9866 3038 9951

$$
000 
WGUS74 KEWX 162315
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT THU AUG 16 2007

TXC171-259-265-170330-
GILLESPIE TX-KERR TX-KENDALL TX-
610 PM CDT THU AUG 16 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
KENDALL...KERR AND GILLESPIE COUNTIES...

AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A BAND OF TROPICAL RAINS ALONG A LINE FROM KENDALIA TO WALNUT 
GROVE TO 8 MILES SOUTHEAST OF CENTER POINT...MOVING NORTH AT 5 MPH. 
ANOTHER LINE OF TROPICAL SHOWERS 10 MILES SOUTH OF BOERNE IS ALSO 
MOVING NORTH AT 5 MPH. RAINFALL RATES ARE NEAR 2 INCHES AN HOUR.  
EXPECT 2 TO 5 INCHES OF RAIN AREAWIDE BY 1030 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WELFARE...WARING...SISTERDALE...CYPRESS CREEK...KERRVILLE...
BANKERSMITH...GRAPETOWN...WALTONIA...INGRAM...HUNT... 
LUCKENBACH...CAIN CITY...BLUMENTHAL...STONEWALL...
TIVYDALE...ECKERT...CRABAPPLE...HILLTOP...WILLOW CITY...
MOUNTAIN HOME...HARPER...FREDERICKSBURG AND ROCKY HILL.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2994 9958 2993 9914 2974 9876 2995 9845
      3012 9862 3050 9866 3038 9951

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 3:50 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 16, 3:50 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT THU AUG 16 2007

.DISCUSSION...
AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH
OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A
TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE
RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND
BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY.
EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST
TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND
IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS
WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO
WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING.
HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL
COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE
REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH
PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER
TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST
UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE
EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES
WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS.
THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY
INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES
OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND
CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK
FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON
TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG
THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO
BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW
AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME
TEMPERATURES NEAR AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  87  76  89  77 /  90  90  50  50  20
AUSTIN BERGSTROM INTL AIRPORT  75  87  76  90  75 /  90  90  50  50  20
DEL RIO INTL AIRPORT           75  93  76  91  76 /  50  60  60  30  30
SAN ANTONIO INTL AIRPORT       74  87  77  88  77 /  90  80  50  50  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

04/13
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 AM CDT THU AUG 16 2007

TXZ171>173-183>194-202>209-217>225-228-171100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
519 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY
RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES
INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF
SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS
INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 16, 2:17 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       SSE BOERNE              29.80N 98.74W
08/16/2007  M0.77 INCH       KENDALL            TX   TRAINED SPOTTER

            0.77 IN THE PAST 60 MINUTES.

&&

DC
Local storm report, Aug 16, 2:35 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
235 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       6 WSW BOERNE            29.77N 98.83W
08/16/2007  M0.83 INCH       KENDALL            TX   TRAINED SPOTTER

            0.83 IN THE PAST 60 MINUTES.

0225 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  E7.18 INCH       BEXAR              TX   ASOS

            7.18 MEASURED BY STINSON ASOS SINCE 0500 AM.

&&

DC
Local storm report, Aug 16, 3:34 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  M8.00 INCH       BEXAR              TX   TRAINED SPOTTER

            AT LOOP 410 AND MARBACH 5.00 INCHES FROM 0600 AM UNTIL
            0240 PM. 3.00 INCHES MORE FROM 0240 PM UNTIL 0325 PM FOR
            A TOTAL OF 8.00 INCHES.

&&

DC
Local storm report, Aug 16, 4:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            SAN ANTONIO             29.46N 98.51W
08/16/2007                   BEXAR              TX   TRAINED SPOTTER

            2 1/2 FEET OF WATER OVER HOUSMAN RD 1/4 MILE E OF BABCOCK
            RD

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:49 PM CDTWind AdvisoryEWXAtascosa, Bexar, DeWitt, Dimmit, Frio, Gonzales and 6 more10 hr
Aug 16, 5:32 AM CDTFlash Flood WarningEWXLavaca3 hr
Aug 16, 7:02 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Aug 16, 8:24 AM CDTFlash Flood WarningEWXLavaca3 hr
Aug 16, 11:54 AM CDTFlash Flood WarningEWXBexar, Wilson4 hr
Aug 16, 12:25 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
Aug 16, 2:10 PM CDTFlash Flood WarningEWXMedina3 hr
Aug 16, 3:37 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Aug 16, 3:56 PM CDTFlash Flood WarningEWXBandera, Medina4 hr
Aug 16, 4:20 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Lavaca3 hr
Aug 16, 4:20 PM CDTRiver Flood WarningEWXBexar4 days
Aug 16, 4:20 PM CDTRiver Flood WarningEWXBexar, Wilson4 days
Aug 16, 4:20 PM CDTRiver Flood WarningEWXKarnes6 days
Aug 16, 4:20 PM CDTRiver Flood WarningEWXKarnes3 days
Aug 16, 4:39 PM CDTFlash Flood WarningEWXMedina6 hr
Aug 16, 5:11 PM CDTRiver Flood WarningEWXMedina17 hr
Aug 16, 5:41 PM CDTTornado WarningEWXKendall34 min
Aug 16, 5:48 PM CDTFlash Flood WarningEWXBlanco, Hays6 hr
Aug 16, 5:58 PM CDTFlash Flood WarningEWXReal, Uvalde6 hr
Aug 16, 6:06 PM CDTRiver Flood WarningEWXBexar4 hr
Aug 16, 6:58 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe6 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.